# SDR DHL2001708013

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1)   NR 1 GROUND DETECTOR CIRCUIT ILLUMINATED IN FLIGHT.2)  REPOSITIONED NR 1 ENGINE LOOP-NO FAULTS NOTED.OPS CK SATISFACTORILY PER MM 26-11-000.THIS CLEARS DMI 7284.STATUS: CLOSED
